# SDR SIMA200302205

- Difficulty date: January 19, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED CENTER SILL.  INSTALLED SERVICEABLE SILL IAW EMB 145 SRM (145/1142 REV 20) CHAPTERS 51-40-02, 51-20-03, 51-40-06 AND EMB 145 CPM 51-21-04 THROUGH 51-21-06.  (M)
